Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yenni30

30 years old female with acne

Recommended Posts

Hello, i am desperate woman,30 yealrs old never had acne before until almost 2 years a go toke birth control ortho tric. Fron there my acne problem started, i stop the pill after few month becouse my face was getting worst. 4 month later, after i stop the pill,still have acne, i when to see the dermatologist and he prescript me doxycyl 100Mg cap,erythromycin and differin for 2 month. did not work for me .

I dont know wat to do i heard about accutane, bc yas, minocyclin?

what is the best for me antiobiotic or birth control?

i have white head,black head, infl. zits etc

Share this post


Link to post
Share on other sites

I'm not a fan of BC pills. Mostly because of the female cancers that run in my family but a low estrogen BC pill might help. The only one that I took that helped was Yaz. Even then, it only got rid of the monster zits and I still had closed comedones.

Share this post


Link to post
Share on other sites
I'm not a fan of BC pills. Mostly because of the female cancers that run in my family but a low estrogen BC pill might help. The only one that I took that helped was Yaz. Even then, it only got rid of the monster zits and I still had closed comedones.

Hey Jane,

I'm 29 and suffering too...this is ridiculous! I didn't break out during high school so this is new (about 3 years) to me...

I'm on BP, Tazorac, and washing with Glytone...I just started this regimen 2 days ago. Before that I was on Doxyclcine and Differin, but I wasn't that consistent with differin and BP.

I have only Papules.

Fun stuff...Nicole

Share this post


Link to post
Share on other sites
Hello, i am desperate woman,30 yealrs old never had acne before until almost 2 years a go toke birth control ortho tric. Fron there my acne problem started, i stop the pill after few month becouse my face was getting worst. 4 month later, after i stop the pill,still have acne, i when to see the dermatologist and he prescript me doxycyl 100Mg cap,erythromycin and differin for 2 month. did not work for me .

I dont know wat to do i heard about accutane, bc yas, minocyclin?

what is the best for me antiobiotic or birth control?

i have white head,black head, infl. zits etc

Your doctor should prescribe you antibiotics before even considering Accutane. Try those first. But talk to your doctor about the interaction of antibiotics and oral birth control! Antibiotics reduce the effectiveness of oral contraceptives! If you use oral birth control and are sexually active you will need a different method.

in the interests of well, humans everywhere, antibiotics should always be a last resort and really should only be prescribed in situations where there is a danger to life, development or where there is certainty that infection can be contained in no other way

Try to get a script for spironolactone its a K+ sparing diuretic which from memory is an androgen receptor blocker. More complicated than that I believe but thats the basic run down. Point is - it pwns acne

:)

Good luck

Share this post


Link to post
Share on other sites

so what about Yaz?? is it good or it just a myth?

i am 30 years old too,always had awesome skin,a

bout a year ago i started getting these white monsters on my chin and lots of little zits on my cheeks,which it made me look red all the time but i know is not rosacea and my doctor think is hormonal adult acne,she gave me antibiotics and that only made my face more red and itchy and also differin which it gets rid off the big ones on my chin but it does dries my face too much.

a good thing is drinking alot of cranberry juice,which is a natural antibiotic and it always helps with skin as well as urinary tract infections and other female troubles,so is always a good idea to drink lots of it.

way better than orange juice and is a good solution if you are like me(i hate water!!)

cranberry juice and going to the bathroom everyday,sometimes twice a day really helps to clean the skin.

Dahlia D

Share this post


Link to post
Share on other sites

I also never had acne until around age 26. I have been clear now for 2 years thanks to a low-carb diet (see my signature). I highly recommend looking into it and trying it. I tried all kinds of crap and nothing has worked as well and made me feel as good....It also got rid of my bloated tummy. :dance:

Share this post


Link to post
Share on other sites

I'm not sure what BCP you were taking but it might be worth trying a different brand. Could be that the pill you were on was progestogen dominant (these can have a tendency to cause breakouts). Using an oestrogen dominant pill tends to give a better complexion. It's worth doing a bit of research and speaking to your doctor.

I wouldn't go down an antibiotic route at all if I were you. Antibiotics seriously disrupt the gut balance and can lead to candida overgrowth/thrush etc. which could make your skin worse in the long run. In the rare event I have to take antibiotics I always take a course of probiotics afterwards to undo the damage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×